MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRUSYSTEM 7500 SF; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRUSYSTEM 7500 SF; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1717020
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided in a final report.
 
Event or Problem Description
The customer alleged that the operating table column dropped down with the patient on the table top.This occurred after the surgical procedure when the patient should be removed from the or.The height adjustment of the column doesn't work anymore.No harm or injury to patient or caregiver was reported.This report was filed in our complaint handling system as complaint (b)(4).
 
Event or Problem Description
The customer alleged that the operating table column dropped down with the patient on the table top.This occurred after the surgical procedure when the patient should be removed from the or.The height adjustment of the column doesn't work anymore.No harm or injury to patient or caregiver was reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
During on-site investigation of the surgical table a defect main lift spindle was identified.The defect spindle was replaced and the function of the surgical table checked prior release for further use.The defect main lift spindle was returned to the manufacturers plant for supplementary investigation.It was noticed a part was broken which allowed the surgical table to drop as described within the initial allegation from the customer.Tests confirmed the spindle broke by tensile stress.During the intended use of the surgical table a tensile force is not anticipated which could lead to the identified defect.The concrete root cause could not be confirmed during the investigation.It is possible that collisions with the floor or other parts caused the breakage.Another possibility as a non-correct service work.The main lift spindle was exchanged in 2016 by a service technician.If the spindle is not correctly adjusted there is a possibility the spindle moves to the mechanical end stop.In this condition it is imaginable that the part can be damaged over time which may lead to the breakage.Both scenarios could no be confirmed during the investigation to have occurred.Based on the findings and as there is no significant trend no further actions are required.

Brand Name
TRUSYSTEM 7500 SF
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key15673067
Report Number3007143268-2022-00028
Device Sequence Number6421131
Product Code GDC
UDI-Device Identifier00887761985865
UDI-Public887761985865
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1717020
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown